MathSciNet Relay Station
MathSciNet bibliographic data
MR1420723 (98j:58095) 58F23 (28D99)
Barnes, Julia A. Applications of noninvertible ergodic theory to rational maps of the sphere. Diss. Summ. Math. 1 (1996), no. 1-2, 49–53.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement